okay so I have had chlamydia a few years ago and had it cured, earlier a few months ago i started having symptoms like i had gotten it again. however i don't have insurance and/or the money to go get it checked out. then i got sick with allergies and cold symptoms so my sister took me to carenow where i got doxycycline hyclate 100mg 2x a day for 10 days to clear up my sinus infection. right after i stopped taking the doxycycline i went to the dentist for a bad cavitity on my back tooth and got amoxicillin 500mg 3x a day for 10 days. it is possible that those meds not only cleared up what they were prescribed for but the std as well? i have researched them both and they both have been prescribed for std's chlamydia and gonorrhea. i am still taking the amoxicillin, i just started it. please any answers will be greatly appreciated.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.